# SDR ASMF200501004

- Difficulty date: January 7, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 41,242 hours, 27,301 cycles
- Engine: Pwa JT8D219
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5922532502
- Part serial: NS0001
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WERE DETECTED FUEL PANEL AND SLAT NR 2 DAMAGED.  INSPECTION WAS PERFORMED AND DAMAGES WERE DETECTED OUT OF LIMITS, THEREFORE AIRCRAFT WAS SENT TO THE HANGAR.  SLAT NR 2 AND FUEL PANEL WERE REPLACED IAW MM 27-80-01 AND 57-30-03, RESPECTIVELY, TESTED CORRECT.
